# SDR SWAA2025041407118

- Difficulty date: March 19, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUT-OUT FWD SHIELD FROM STA 767+6 TO 767+12; RBL 25; WL 156.<[01] REMOVED AND REPLACED ON AFT CARGO BAY DOOR CUT-OUT FWD SHIELD FROM STA 767 TO STA 787+6 RBL 25 WL 156 IAW SRM 51-40-02 AND DGW 146A0081 REV: A.
